Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2017, Article ID 3719395, 10 pages
https://doi.org/10.1155/2017/3719395
Research Article

A KAM Theorem for Lower Dimensional Elliptic Invariant Tori of Nearly Integrable Symplectic Mappings

College of Sciences, Nanjing Tech University, Nanjing 210009, China

Correspondence should be addressed to Shunjun Jiang; nc.ude.hcetjn@nujnuhsgnaij

Received 23 October 2016; Accepted 20 February 2017; Published 16 March 2017

Academic Editor: Hugo Leiva

Copyright © 2017 Shunjun Jiang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shunjun Jiang, “A KAM Theorem for Lower Dimensional Elliptic Invariant Tori of Nearly Integrable Symplectic Mappings,” Journal of Function Spaces, vol. 2017, Article ID 3719395, 10 pages, 2017. https://doi.org/10.1155/2017/3719395.